Botox Injections Could Hamper Your Text Life
I didn’t know it before now, but apparently Botox is sometimes used to treat excessive sweating. Such is the case of a 17-year-old girl who had the injections in her hands – and the end result made it difficult for her to text!
I’m a huge fan of texting. In fact, I was once the North Dakota State Text Messaging Champion. I was 32-years-old and had no business winning a text-off, but I beat out the competition anyway. I understand the importance of having nimble fingers to get your message across, and nearly every teenager in the U.S. would agree that not being able to text would be disastrous.
In the case of the teen who is now finding it difficult to hammer out her LOLs, doctors are surprised. Those who use Botox for this type of treatment haven’t heard of complaints like the teen’s, but they agree that it could be because Botox can cause muscle weakness.
Who would think that injecting poison into your body could be harmful?
Clearly if the girl is having difficulty texting, this effect could carry a whole host of other issues. If I couldn’t text, I assume I would have difficulty typing. Picking up coins could be an issue. Signing a sales receipt could prove to be a challenge… the list could go on forever. So I really feel bad for the girl, but at the same time, I find it surprising that her complaint is not directed at the other issues that have likely arisen, but instead it’s focused on texting.
After all, if you can’t text, how can you possibly stay in touch with others?
Read more about the effects of Botox and texting here.